MathSciNet Relay Station
MathSciNet bibliographic data
MR2141049 11N60 (11A63 11N36)
Mauduit, Christian; Rivat, Joël Propriétés $q$-multiplicatives de la suite $\lfloor n\sp c\rfloor$, $c>1$. (French) [$q$-multiplicative properties of the sequence $\lfloor n\sp c\rfloor$, $c>1$] Acta Arith. 118 (2005), no. 2, 187–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement